I experienced muscle spasams with Celexa, (I also take Tramadol) so my doctor changed me to Effexor.
I was only on the Effexor for 4 days, and bam, suddenly I was extremely nauseated, constant hard muscle spasams, bad headaches, vomiting, terrible back pain where my kidneys are, jaw pain, and my teeth had a weird achy feeling, I could not sleep because of terrible nightmares all night long. I would begin to cry, not really knowing why. I stopped the Effexor right away when this happened.
Was wondering if I should go to the ER, but I made it ok, thank the good Lord who heard my prayers!
The really awful symptoms lasted 4 days, and today it's been 6 days since it started, and I'm still feeling weak, and my stomach is very tender. Seen my doctor yesterday, and told him all about it. He didn't even seem to get it that it was seratonin syndrome! I told him I know it was, and he reluctantly agreed.
Sherrine.... I read your recent post about Seratonin Syndrome, I was really glad you had posted it, because even though I felt sicker than a dog, and weaker than a kitten, I was going to look it up, then saw your post. So thank you so much for posting that when you did. And you were right, we must be our own health advocates, and look out for ourselves, and others if we can, like giving them a warning like this. The 2 doctors who have treated me for fibro never warned me one time about this possibility.
I had to let you all know about this, so please be careful when you are taking more than 1 drug that can cause this awful of an ordeal. I would not want any of you to go through this. It was literally the most awful I have ever felt in my life!
God bless you all, and I hope you a have a good night.
Peace & Joy Debbie S